# SDR DALA2024111911057

- Difficulty date: November 11, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0661850) CORROSION ON FWD CARGO BAY AFT SHIELD AT STA 500 STR 500A 25R WL 168. REMOVED AND REPLACED FWD CARGO BAY AFT SHIELD FROM STA 492.5 TO STA 500A STR 25R WL 168. INSTALLED NEW SHIELD IAW B737-900 SRM 51-40-02-0G AND DWG 143A0080.
